# SDR GLBA201201041

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120
- Aircraft serial: 120299
- Aircraft time: 30,565 hours, 31,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN DOOR EXIT ROW EMERGENCY LIGHT COVER CAME OFF.  RESECURED EMERGENCY LIGHT COVER, OPS CHECKED GOOD.
